# SDR AALA202112276535

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 58,989 hours, 24,843 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AILERONS SEEMS "STIFFER " THAN NORMAL 190 KNOTS  FLAPS  5 TO 30 RESPONSE  TIME IN MOVEMENT SLOWER THAN NORMAL. POST FLIGHT CONTROL CHECK SEEMED STIFFER TOO. ACCOMPLISHED INSPECTION AND LUBRICATION ON CONTROL CABLES AND FEEL CENTERING UNIT PER AMM 12-26-00. ALSO ACCOMPLISHED A SATISFACTORY CONTROL CABLE TENSION MEASUREMENT AND AILERON CONTROL WHEEL FORCE TEST PER AMM 27-09-14-860-802 AND 27-11-00-700-805.
